# SDR ASAA2023100445438

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,464 hours, 1,586 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 72-220-00 BORESCOPE #1 ENG S/N 603094 COMBUTION CHAMBER. FOUND CIRCUMFERENCIAL CRACKS AND MISSING MATEREAL IN THE DEFLECTOR PLATE NO. 12,13,14 PER TC 72-220-00 STEP C-2 (D-1) CIRCUMFERENTIAL CRACKS NOT PERMITED. GROUNDED - YES. ON DEFERRAL.
